MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN 12MM HEIGHT SIZE D ARTICULAR SURFACE WITH HINGE POST EXTENSION; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN 12MM HEIGHT SIZE D ARTICULAR SURFACE WITH HINGE POST EXTENSION; PROSTHESIS, KNEE
Catalog Number 00588004012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Laxity (4526)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00588001402 - right size d cemented option femoral component femoral plastic cap must be removed prior to implantation - 66378486.00588000302 - size 3 precoat non-modular cemented tibial component - 67107316.00598801215 - 15mm diameter 30mm length straight stem extension combined length 75mm - 67037802.66022663 - palacos r + g (1x40) - 72471569.66022663 - palacos r + g (1x40) - 74421544.66022663 - palacos r + g (1x40) - 74421544.66022663 - palacos r + g (1x40) - 74421544.G2: foreign country: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Approximately 3 months post-op, the patient underwent a revision due to instability, patella mal-tracking, and a lack of range of motion.During the revision, the surgeon performed a patella tendon release and used a lars ligament to reattach and reposition the patella.A new poly of the same thickness was placed.Attempts have been made and all available information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6; h10.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN 12MM HEIGHT SIZE D ARTICULAR SURFACE WITH HINGE POST EXTENSION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23650635
Report Number0001822565-2025-04313
Device Sequence Number14658705
Product Code JWH
UDI-Device Identifier00889024199309
UDI-Public(01)00889024199309(17)291218(10)67037802
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00588004012
Device Lot Number67037802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale